# SDR DALA1155393158

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 4,068 hours, 2,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE LEFT EMERGENCY POWER SUPPLY INOPERATIVE.  MAINTENANCE RESET POWER SUPPLY AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED SERVICE.
